# SDR HNAA2011102700338

- Difficulty date: October 14, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 58,247 hours, 64,509 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 0224
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, BAG BAY SMOKE WARNING ILLUMINATED INTERMITTENTLY.  F/A CONFIRMED NO SMOKE OR FUMES IN BAG BAY.( BOTH TEST NORMAL).  R & R FORWRD NR 2 BAG BAY SMOKE DETECTOR IAW 26-12-01. OPS CHECKED GOOD. OK FOR SERVICE.
